# SDR 07FDEA02089

- Difficulty date: June 7, 2007
- Submitted: June 7, 2007
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 39,309 hours, 19,658 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 57340086
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELONGATED HOLES ON RT WING-PYLON SUPPORT BRACKET AND BOTTOM SKIN, RIB 8 AREA REPAIR PERFORMED BY OVERSIZING HOLES AND MANUFACTURING FREEZE PLUGS IAW DWG R571-50532 ISS. A.  APPROVED BY EA 6-5720-103269 AND RAS/BAE/1003287/2006 ISS. A
